Ask a doctor

Chances of Iris Color Change with Latisse?

I am considering using Latisse. I have blue eyes and would like them to stay that color. What is the chances of my iris color darkening? 1 in how many?

Doctor Answers (3)

Latisse Changing Eye Color

+3

There is no evidence to suggest that Latisse will change your eye color. The eye is exposed to a very small amount of Latisse even when it is properly applied as directed to the upper eyelid margin using the supplied applicator. This has been demonstrated by applying a colored dye to the eyelid margin and watching its migration. Over two million prescriptions for Latisse have been filled with no confirmed reports of iris pigmentation issues. Side effects from the initial studies showed less than 4 percent of people experienced redness, irritation and itching of the upper eyelid, which was reversed upon discontinuation.


South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

Eye color change with Latisse? Not for blue eyes

+3

The eye color change warning for Latisse involves darkening of light brown or hazel eyes to a darker brown. Latisse does not turn your blue eyes brown. Even to those with light brown eyes, the risk is minimal when Latisse is used correctly, painted on the eyelid and not put directly in the eye. Try it! It is fabulous!

Elizabeth Slass Lee, MD
Bay Area Plastic Surgeon
5.0 out of 5 stars 34 reviews

Iris color unlikely to change with Latisse

+2

Iris color is unlikely to change with Latisse as long as you use it as directed.  It is only 5% of the dose when  used with the brush on the lid.  In glaucoma the drop is put in the eye.  Even here the change of iris color was about 3%.  Any iris color change is permanent.

Janet M. Neigel, MD
West Orange Oculoplastic Surgeon
4.5 out of 5 stars 14 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.